Some subordination properties of multivalent functions defined by certain linear operators

S R Swamy

Abstract


In this paper, we investigate some interesting properties among certain subclasses of analytic and p-valent functions, which are defined by a new generalized differential operator and a new generalized integral operator, using the techniques of the first order differential subordination.

Full Text: PDF

How to Cite this Article:

S R Swamy, Some subordination properties of multivalent functions defined by certain linear operators, Journal of Mathematical and Computational Science, Vol 3, No 2 (2013), 554-568

Copyright © 2013 S R Swamy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2019 JMCS